Patients Psoriatic arthritis
Topic of the discussion
Posted on 30/11/2018 12:38
I thinking of stopping my otezla because of the side effects, ie depression, has anybody done this and are there any withdrawal symptoms.
Beginning of the discussion - 30/11/2018Otezla (apremilast): Side effects, experiences, advice https://www.carenity.co.uk/forum/psoriatic-arthritis/the-treatments-for-psoriatic-arthritis/otezla-2641
Posted on 30/11/2018 14:27
Thank you for posting, I am sure there are some member son here that can share their experiences with you :)
Here is our fact sheet about otezla which gives information about it's usage.
Posted on 16/01/2019 18:21
I am on my 3rd biologic and i have found that it has affected my emotions and moods immensely however, the side effects are tolerable in comparison to life without a biologic.
My GP has prescribed duloxetine which has helped greatly .
I would definitely not stop without exploring all available options .
Posted on 17/01/2019 02:46
@Samsara100 I'm on humira 40mg injection ones a week I have a bad tummy most of the time and my mood is verry low my emune system is verry low to I now got liver disease caused by none alcohol liver disease one now I'm a diebec tipe 2